# SDR UALA2009051801408

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SAILTAIL AT AFT LOWER STRUT FAIRING, 3 -8TH HUCK BOLT INSTALLED.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SKIN SECTION.  FABRICATED NEW SKIN FROM .05 INCH INCONEL AND INSTALLED.
